MathSciNet Relay Station
MathSciNet bibliographic data
MR234446 (38 #2763) 54.85
Jung, Calvin F. K. On generalized complete metric spaces. Bull. Amer. Math. Soc. 75 1969 113–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement